Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 09 > No. 3


A New Fifth Order Derivative Free Newton-Type Method for Solving Nonlinear Equations

PP: 1507-1513
Manoj Kumar, Akhilesh Kumar Singh, Akanksha Srivastava,
The present paper deals with fifth order convergent Newton-type with and without derivative iterative methods for estimating a simple root of nonlinear equations. The error equations are used to establish the fifth order of convergence of the proposed iterative methods. Finally, various numerical comparisons are made using MATLAB to demonstrate the performence of the developed methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved